The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Search results

Query: faculty: "FEB" and publication year: "2004"

AuthorQ. Tang
TitleThe ruin probability of a discrete time risk model under constant interest rate with heavy tails
JournalScandinavian Actuarial Journal
Volume3
Year2004
Issuemay
Pages229-240
ISSN03461238
FacultyFaculty of Economics and Business
Institute/dept.FEB: Amsterdam School of Economics Research Institute (ASE-RI)
AbstractThis paper investigates the ultimate ruin probability of a discrete time risk model with a positive constant interest rate. Under the assumption that the gross loss of the company within one year is subexponentially distributed, a simple asymptotic relation for the ruin probability is derived and compared to existing results.
Document typeArticle
Document finderUvA-Linker